# SDR HNAA2010012200014

- Difficulty date: January 3, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 60,813 hours
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: 85410049003
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD UPPER LONGERON IS CRACKED AT THE FWD END.  CRACK IS 1.3 INCH LONG AND IS IN THE INBD RADIUS. IT TRAVELS FROM THE FWD END, BELOW THE FIRST RIVET AND TO THE SECOND RIVET.  INSTALLED RIVETS THRU VERTICAL LEG OF REPAIR ANGLE. REPAIRED IAW EO8-54 10-0007.
